off this drug and wondering if I can just stop .
You can, but you may have some withdrawal effects such as diarrhea, headache, and what are called "brain zaps" which are funny electrical sensations in your head. They don't last long. You may, also, have the return of your symptoms for which you are taking this medication. Might want to have a discussion with your doctor.
If you're taking it for depression, chances are it will come back when you stop the drug. Then you'll have another month until a pill helps you again.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been on lexapro for 5 months and forgot to take it the other night...woke up and took it in the
Updated 22 Mar 2016 • 3 answers
Updated 4 Jan 2017 • 2 answers
Updated 23 Apr 2017 • 2 answers
Updated 14 Nov 2018 • 1 answer
Updated 22 Dec 2018 • 1 answer